• +++ SECRET AM/PM FORMULA REVEALED +++ 6-MINUTE WORKOUT BURNS FAT ALL DAY

Does Mirena Cause Weight Gain?

There are several reported and unreported side effects to taking Mirena. Mirena has been reported to cause weight gain and weight loss in women who have been taking using it for prolonged periods of time.

Mirena is a contraceptive device that is considered to be an intrauterine system, inserted into the womb that releases levonorgesterel.  It is used for contraception, relieving pain from irregular menstrual periods and endometrial issues.  The insertion process can be a bit painful, but for the most part the process is fairly easy.

Some women, although not reported by the manufacturer, complain of weight gain while using Mirena.  They report a typical five to ten pound weight gain over the course of a year of using Mirena.  Doctors recommend tightening up the diet and implementing exercise in order to combat the weight gain.  In most cases, women who eat nutritious meals 90% of the time reported no noticeable weight gain, however, 10% reported at least ten pounds of fat gained around the belly and hips region.

Studies show that birth control can cause weight gain because of the excess hormones in the system at the onset of taking the pill or inserting a device.  Women can restrict their junk food intake and incorporate exercise into their daily lifestyle in order to eliminate the weight gain problem.  A strict and nutritious diet can prevent the added pounds.

Organifi

You might be interested in:

© 1997 - 2017 LosingWeight.com. All rights reserved.